You are here

The Kakeya Problem for Simply Connected and for Star-shaped Sets

Year of Award: 1972

Publication Information: The American Mathematical Monthly, vol. 78, 1971, pp. 114-129

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 78, (1971)) Frederick Cunningham, Jr. received his Harvard Ph.D. in 1953 under L.H. Loomis. He has held positions at Orsay and Paris. His research is mostly on Banach spaces, and he received an MAA Ford Award in 1967.

 

Subject: 
Author (old format): 
Frederick Cunningham, Jr.
Author(s): 
Frederick Cunningham, Jr.
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED